# SDR SWAA062784

- Difficulty date: August 1, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 55,428 hours, 49,310 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND SRINGER CLIP CRACKED AT BS 639, STR 4L.  REMOVED AND REPLACED STRINGER CLIP PER SRM.
